Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Two Theorems on Convergence of Schrödinger Means
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2019 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 25, no 4, p. 1708-1716Article in journal (Refereed) Published
Abstract [en]

Localization and convergence almost everywhere of Schrodinger means are studied.

Place, publisher, year, edition, pages
Birkhauser Boston , 2019. Vol. 25, no 4, p. 1708-1716
Keywords [en]
Schrodinger equation, Convergence, Localizaton, Sobolev spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-255358DOI: 10.1007/s00041-018-9644-0ISI: 000474422700016Scopus ID: 2-s2.0-85054523731OAI: oai:DiVA.org:kth-255358DiVA, id: diva2:1339598
Note

QC 20190730

Available from: 2019-07-30 Created: 2019-07-30 Last updated: 2019-07-30Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Sjölin, Per

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf